# SDR DALA2019121267244

- Difficulty date: December 6, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 100,598 hours, 14,389 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS ABOVE THE LEFT AND RIGHT OVER WING EXITS INOPERATIVE. REPLACED BATTERY PACK M1209. SYSTEM OPERATION IS NORMAL.
